# SDR CA000120030

- Difficulty date: January 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT THE CREW NOTICED SMOKE IN THE COCKPIT AND CABIN. THE APU EGT WAS IN THE YELLOW RANGE AND SHUT DOWN AS PER QRH. ONCE APU STOPPED, THE SMOKE EVACUATED. MAINTENANCE REMOVED WATER SEPERATOR TO CLEAN COALESCER BAG. APU DID LOOSE MOST OF THE OIL.
